CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
A much better replacement of the Michaelis-Menten equation and its application 期刊论文
INTERNATIONAL JOURNAL OF BIOMATHEMATICS, 2019, 卷号: 12, 期号: 1, 页码: 22
Authors:  Li, Banghe;  Li, Bo;  Shen, Yuefeng
Favorite  |  View/Download:4/0  |  Submit date:2019/03/11
Rate constants of enzyme kinetics  quasi-steady-state assumption  quasi-steady-state law  
A NONLINEARLY PRECONDITIONED INEXACT NEWTON ALGORITHM FOR STEADY STATE LATTICE BOLTZMANN EQUATIONS 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2016, 卷号: 38, 期号: 3, 页码: A1701-A1724
Authors:  Huang, Jizu;  Yang, Chao;  Cai, Xiao-Chuan
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
steady state lattice Boltzmann equations  inexact Newton algorithm  nonlinear preconditioning  pollution removing coarse space  parallel scalability  
A matrix perturbation method for computing the steady-state probability distributions of probabilistic Boolean networks with gene perturbations 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2011, 卷号: 235, 期号: 8, 页码: 2242-2251
Authors:  Xu, Wei-Wei;  Ching, Wai-Ki;  Zhang, Shu-Qin;  Li, Wen;  Chen, Xiao-Shan
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Boolean networks  Gene perturbation  Perturbation matrix  Probabilistic Boolean networks  Steady-state probability distribution  
Stability analysis of a new kind n-unit series repairable system 期刊论文
APPLIED MATHEMATICAL MODELLING, 2011, 卷号: 35, 期号: 1, 页码: 202-217
Authors:  Guo, Lina;  Xu, Houbao;  Gao, Chao;  Zhu, Guangtian
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Availability  C(0)-semigroup theory  Asymptotic stability  Steady-state solution  Reliability indices  
RELIABILITY ANALYSIS OF A SIMPLE REPAIRABLE SYSTEM 期刊论文
ANZIAM JOURNAL, 2010, 卷号: 52, 期号: 2, 页码: 203-217
Authors:  Guo, L. N.;  Xu, H. B.;  Gao, C.;  Zhu, G. T.
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
dynamic solution  steady-state solution  C(0)-semigroup theory  exponential stability  reliability index  profit analysis  
Stability analysis of a new kind series system 期刊论文
IMA JOURNAL OF APPLIED MATHEMATICS, 2010, 卷号: 75, 期号: 3, 页码: 439-460
Authors:  Guo, Lina;  Xu, Houbao;  Gao, Chao;  Zhu, Guangtian
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
availability  C(0)-semigroup theory  transient solution  steady-state solution  compact operator  exponential stability  
Existence and stability of steady-state of one-dimensional quantum hydrodynamic system for semiconductors 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2006, 卷号: 225, 期号: 1, 页码: 1-25
Authors:  Huang, Feimin;  Li, Hai-Liang;  Matsumura, Akitaka
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
quantum hydrodynamic models  existence and exponential stability of steady-state  global existence of smooth solutions  semiconductor model  
Bifurcation analysis of a mitotic model of frog eggs 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2003, 卷号: 24, 期号: 3, 页码: 284-297
Authors:  Lu, JH;  Zhang, ZF;  Zhang, SC
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
mitosis  steady state  periodic solution  supercritical bifurcation  subcritical bifurcation  
Threshold results for semilinear parabolic equations 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2002, 卷号: 53, 期号: 4, 页码: 650-660
Authors:  Wang, MX;  Gu, YG
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
parabolic equations  minimal steady state  threshold  
Steady state solutions of a reaction-diffusion system modeling chemotaxis 期刊论文
MATHEMATISCHE NACHRICHTEN, 2002, 卷号: 233, 页码: 221-236
Authors:  Wang, G;  Wei, J
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
reaction-diffusion system  chemotaxis  steady state  P. S. condition  blow up